Rich bifurcation structure in a two-patch vaccination model

Knipl, Diána, Pilarczyk, Pawel, Röst, Gergely: Rich bifurcation structure in a two-patch vaccination model.
SIAM Journal on Applied Dynamical Systems, 14 (2). pp. 980-1017. ISSN 1536-0040 (2015)

[img] Text
099393R (1).pdf - Accepted Version
Restricted access: Registered users only

Download (1MB)
[img] Text
Rich bifurcation structure_cimlap_helyett.pdf - Published Version
Closed access: Repository staff only

Download (74kB)
Item Type: Article
Journal or Publication Title: SIAM Journal on Applied Dynamical Systems
Date: 2015
Volume: 14
Number: 2
Page Range: pp. 980-1017
ISSN: 1536-0040
Publisher: SIAM Publications
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2870518
DOI id: https://doi.org/10.1137/140993934
Date Deposited: 2016. Jan. 20. 15:19
Last Modified: 2018. Aug. 13. 18:57
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6048
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year